Delayed post-hypoxic leukoencephalopathy (DPHL) is a syndrome that may occur as a result of the hypoxic event, including opiate overdose. The pathophysiology of this entity is not fully known. Within a neuropsychiatric context, the diagnosis of this rare disease is important. A 39-year-old man with a history of methadone overdose presented with loss of consciousness and fever. After clinical evaluations, laboratory analysis, including various tests on blood and cerebrospinal fluid and magnetic resonance imaging, the patient was diagnosed with methadone-induced DPHL. Treatment with antioxidants, including vitamins E, C and B complex, produced a favorable outcome. In rare cases, methadone overdose may lead to DPHL. Antioxidants therapy should be considered in the treatment of this rare disorder. (NCI-2018-0092.R3)Keywords: Antioxidants, anoxia; delayed post-hypoxic leukoencephalopathy; hypoxia; leukoencephalopathy; methadone; overdose; vitamin.